# SDR WX0A2024120632229

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N257NV
- Make and model: Airbus A320-214
- Aircraft serial: 8329
- Aircraft time: 15,969 hours, 8,021 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd L1 Door
- Component: Mega Phone, Airbus, UNKNOWN
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD L1 DOOR MEGAPHONE IS INOP / R+R FWD L1 MEGAPHONE REF A320 LOPA."
